# SDR AALA201804269005

- Difficulty date: April 10, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 46,921 hours, 30,292 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361073000000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 211EF, BETWEEN FRAMES 6 TO 8,  Y765 TO Y254.  REPLACED THE FLOOR PANEL IAW SRM 53-02-300-011, PAR 2,  FIG 2019.
